# SDR SWIA200210820

- Difficulty date: April 27, 2002
- Submitted: May 7, 2002
- Operation: Air carrier
- Aircraft: N297SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120327
- Aircraft time: 13,305 hours, 19,306 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Computer
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT RECEIVED A FIRST OFFICER HEADING FLAG ACCOMPANIED BY ATT DISPLAY MAP LIGHT AND INTERMITTENT TCAS FAIL.  RETURNED TO FAT.  PERFORMED REINITIALIZATION OF FIRST OFFICER'S AHRS.  OPS CHECK GOOD.
